# SDR CWQR20120207002

- Difficulty date: February 6, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N673QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605651
- Aircraft time: 4,649 hours
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: 67113311
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A VISUAL INSPECTION,  FOUND CORROSION ON CABIN DOOR HINGE FITTING, LIMITED TO THE INWARD EDGE OF THE HINGE FITTING, ON CLOSER INSPECTION, FOUND A CRACK THAT WAS .35 INCH LONG ON THE HINGE FITTING RADIUS AREA BETWEEN THE FLANGE ATTACH BRACKETS. THE CRACK WAS VERIFIED BY USING DYE PENETRANT METHOD.  HINGE FITTING WAS REPLACED WITH NEW.
